# SDR DL72K953629

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, SEVERAL DENTS AND GOUGES AT TOP SIDE OF RT ELEVATOR O/B END.  REPAIRED PER SRM 55-20-3 FIG 4, O/B DENT ONLY.  THE I/B DENTS WITHIN LIMITS PER SRM 55-20-1.
